×

zbMATH — the first resource for mathematics

Almost completely decomposable torsion free Abelian groups. (English) Zbl 0292.20051

MSC:
20K15 Torsion-free groups, finite rank
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] D. M. Arnold and E. L. Lady, Endomorphism rings and direct sums of torsion free abelian groups, Trans. Amer. Math. Soc. 211 (1975), 225 – 237. · Zbl 0329.20033
[2] László Fuchs, Infinite abelian groups. Vol. I, Pure and Applied Mathematics, Vol. 36, Academic Press, New York-London, 1970. · Zbl 0209.05503
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.